# SDR SIMA20160310004

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 42,844 hours, 35,784 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK.  REFER TO ITEM 2 OF LOG PAGE 3954291.  NO DEFECTS NOTED.  FOUND CRACKED BLEED LINE IN FWD LT SIDE OF AVIONICS COMPARTMENT.  R & R DUCT IAW AMM 36-11-09.  PERFORMED APU OPERATIONS CHECK IAW AMM 49-13-00.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD. PERFORMED AIR BLEED SYS TEST IAW AMM 36-00-00.  CHECKED GOOD & MEL RESTORED.
